# SDR JJBA20231130036

- Difficulty date: November 27, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 41,298 hours, 28,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1 EXTERNAL LOWER FUSELAGE, CORROSION SUSPECTED BTW FR 61-63 RH AND AT STR 18R. RH STRINGER 18R SECTION BTW FR 61-66 INSTALLED AND STRINGER SPLICE COMPLETED
